# SDR USAA920071167

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 54,810 hours, 36,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Flap
- Component part number: 6546431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LEFT WING OUTBOARD TRAILING EDGE FOREFLAP DELAMINATED, WS 202.69 - WS 413.61.  REPLACED LEFT WING OUTBOARD TRAILING EDGE FOREFLAP, WS 202.69 - WS 413.61 IAW USAIRWAYS TASK CARD R3M27022.
